MathSciNet Relay Station
MathSciNet bibliographic data
MR1159435 (93g:47004) 47A05 (47D99)
Labrousse, J.-Ph.; Mbekhta, M. Les opérateurs points de continuité pour la conorme et l'inverse de Moore-Penrose. (French) [Point-of-continuity operators for the conorm and the Moore-Penrose inverse] Houston J. Math. 18 (1992), no. 1, 7–23.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement